# SDR ENHA0501

- Difficulty date: September 10, 2004
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N9651M
- Make and model: Cessna 207A
- Aircraft serial: 20700715
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 10300B
- Part serial: E030389
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIELD OPEN.  UNIT FAILED.
